# SDR FDEA201803110648

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA7579501
- Condition: Damaged
- Location: Bs 1406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT BS 1406,  RBL 47.5.  FOUND CROWN DAMAGED.  GOUGE REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-52-1A, FIGURE 101, ALLOWABLE DAMAGE 1.  REPAIRED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1.   CLASSIFIED AS MAJOR IAW GMM 6-2-100.
